# SDR DL764060328

- Difficulty date: April 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 18,622 hours, 6,420 cycles
- Engine: Ge CF680C2*
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Noisy
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLT CONT CHK WITH FULL RUDDER DEFLECTION, METALLIC CLANG IS HEARD IN F/OS RUDDER PEDAL BAY.  INSTALLED RIG PIN IN RUDDER SYS FWD PERF STATIC RIG CHK OF RUDDER CONT SYS FROM FWD QUADRANT TO AFT QUADRANT.  ALL RIG PINS INSTALL AT QUADRANTS. REMOVED ALL RIG PINS.
